Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quadratic forms classify products on quotient ring spectra

Alain Jeanneret and Samuel Wüthrich

Algebraic & Geometric Topology 12 (2012) 1405–1441
Bibliography
1 V Angeltveit, Topological Hochschild homology and cohomology of $A_ \infty$ ring spectra, Geom. Topol. 12 (2008) 987 MR2403804
2 J M Boardman, Stable operations in generalized cohomology, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 585 MR1361899
3 N Bourbaki, Éléments de mathématique. Première partie: Les structures fondamentales de l'analyse. Livre II: Algèbre. Chapitre 9: Formes sesquilinéaires et formes quadratiques, Actualités Sci. Ind. 1272, Hermann (1959) MR0107661
4 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Math. Surveys and Monogr. 47, Amer. Math. Soc. (1997) MR1417719
5 A Jeanneret, S Wüthrich, Clifford algebras from quotient ring spectra, Manuscripta Math. 136 (2011) 33 MR2820395
6 C Nassau, On the structure of $P(n)_{*} P((n))$ for $p=2$, Trans. Amer. Math. Soc. 354 (2002) 1749 MR1881014
7 J Rognes, Galois extensions of structured ring spectra. Stably dualizable groups, Mem. Amer. Math. Soc. 192, no. 898, Amer. Math. Soc. (2008) MR2387923
8 J P Serre, Local algebra, Springer Monogr. in Math., Springer (2000) MR1771925
9 N P Strickland, Products on $\mathrm{MU}$–modules, Trans. Amer. Math. Soc. 351 (1999) 2569 MR1641115
10 S Wüthrich, $I$–adic towers in topology, Algebr. Geom. Topol. 5 (2005) 1589 MR2186112